Advertisement

Acta Mathematica Hungarica

, Volume 144, Issue 1, pp 132–149 | Cite as

Baum–Katz Type Theorems For Coordinatewise Negatively Associated Random Vectors In Hilbert Spaces

  • N. V. Huan
  • N. V. Quang
  • N. T. Thuan
Article

Abstract

We develop the Baum–Katz theorem for sequences of coordinatewise negatively associated random vectors in Hilbert spaces. We also show that the concept of coordinatewise negative association is more general than the concept of negative association of Ko et al. [9]. Moreover, some related results still hold for this concept. Illustrative examples are provided.

Key words and phrases

complete convergence Baum–Katz theorem Hilbert space coordinatewise negatively associated random vector 

Mathematics Subject Classification

60F15 60B12 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alam K., Saxena , K. M. L.: dependence in multivariate distributions. Comm. Statist. A-Theory Methods, 10, 1183–1196 (1981)MathSciNetCrossRefGoogle Scholar
  2. 2.
    J. I. Baek, I. B. Choi and S. L. Niu, On the complete convergence of weighted sums for arrays of negatively associated variables, J. Korean Statist. Soc., 37 (2008), 73–80.Google Scholar
  3. 3.
    L. E. Baum and M. Katz, Convergence rates in the law of large numbers, Trans. Amer. Math. Soc., 120 (1965), 108–123.Google Scholar
  4. 4.
    Erdös P.: a theorem of Hsu and Robbins. Ann. Math. Statistics, 20, 286–291 (1949)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    P. Erdös, Remark on my paper “On a theorem of Hsu and Robbins", Ann. Math. Statistics, 21 (1950), 138.Google Scholar
  6. 6.
    A. Gut, Complete convergence for arrays, Period. Math. Hungar., 25 (1992), 51–75.Google Scholar
  7. 7.
    P. L. Hsu and H. Robbins, Complete convergence and the law of large numbers, Proc. Nat. Acad. Sci. U.S.A., 33 (1947), 25–31.Google Scholar
  8. 8.
    K. Joag-Dev and F. Proschan, Negative association of random variables, with applications, Ann. Statist., 11 (1983), 286–295.Google Scholar
  9. 9.
    M. H. Ko, T. S. Kim and K. H. Han, A note on the almost sure convergence for dependent random variables in a Hilbert space, J. Theoret. Probab., 22 (2009), 506–513.Google Scholar
  10. 10.
    A. Kuczmaszewska, On complete convergence in Marcinkiewicz–Zygmund type SLLN for negatively associated random variables, Acta Math. Hungar., 128 (2010), 116–130.Google Scholar
  11. 11.
    A. Kuczmaszewska and Z. A. Lagodowski, Convergence rates in the SLLN for some classes of dependent random fields, J. Math. Anal. Appl., 380 (2011), 571–584.Google Scholar
  12. 12.
    T. L. Lai, Convergence rates and r-quick versions of the strong law for stationary mixing sequences, Ann. Probability, 5 (1977), 693–706.Google Scholar
  13. 13.
    P. Matuła, A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett., 15 (1992), 209–213.Google Scholar
  14. 14.
    Y. Miao, Hájek–Rényi inequality for dependent random variables in Hilbert space and applications, Rev. Un. Mat. Argentina, 53 (2012), 101–112.Google Scholar
  15. 15.
    G. Pisier, Probabilistic Methods in the Geometry of Banach Spaces. Probability and Analysis, Lecture Notes in Math. 1206, Springer (Berlin, 1986).Google Scholar
  16. 16.
    Q. M. Shao, A comparison theorem on moment inequalities between negatively associated and independent random variables, J. Theoret. Probab., 13 (2000), 343–356.Google Scholar
  17. 17.
    L. V. Thanh, On the almost sure convergence for dependent random vectors in Hilbert spaces, Acta Math. Hungar., 139 (2013), 276–285.Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2014

Authors and Affiliations

  1. 1.Department of Mathematics and ApplicationsSaigon UniversityHo Chi Minh CityVietnam
  2. 2.Department of MathematicsVinh UniversityNghe An ProvinceVietnam

Personalised recommendations